# SDR 9705129943

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1308T
- Make and model: Doug DC-9-31
- Aircraft serial: 47315
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Malfunctioned
- Location: Lg Lever
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM MSP, THE RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  RECYCLED GEAR WITH SAME RESULTS.  FLIGHT CONTINUED TO DESTINATION (MCI) AT REDUCED SPEED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LANDING GEAR LEVER RELAY.  OPERATIONAL CHECK NORMAL ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
